# SDR SWAA111868

- Difficulty date: March 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 51,103 hours, 41,919 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND CRACK ON FWD CARGO COMPARTMENT SHEAR TIE, STA 520 BETWEEN STR 27R AND 28R.  REPLACE TIE PER SRM.
